Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Overweight with bone spur and disc bulge. Taking steroid injections. Stabbing pain in the neck, nausea, migraines. Damage to spinal cord?

I am 35, 200 lb s, female with a bone spur in my neck and a bulging disk. One week ago I received steroid injections in my neck. That very night I felt a hot stabbing and shooting pain in my neck. It also went down the left side of my back, through my left shoulder and up into my head and behind my left eye causing me a migraine . I was up all night in severe pain, pain level same as labor. Now for a week I have been sick. Nausea, pain, migraines, cold and hot flashes, sweating, pain behind my left eye and dizziness. I am afraid that the doctor hit my spinal cord and is making me sick. What do you think?
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Thanks for the query

You may be having independent cervical spondylosis and migraine. You will benefit with medications like topiramate (this will help you loose weight also), amitriptiline along with regular exercise and diet and life style changes. You may consult a local neurologist for the help who will guide you through examination and investigations.

Hope this clarifies
Best wishes
Dr Gopal K Dash MD, DM, Post-doctoral fellowship (Epilepsy)
Consultant Neurologist and Epilepsy specialist
Narayana Hrudayalaya Hospital, Bangalore
My Blog in the Web site:
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor